# SDR HEEA966729

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter.
- Part number: 066304400
- Condition: Reads Low
- Location: Cockpit Rad Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT READS 500 FEET LOW AND VARIABLE. VERIFIED INDICATOR TO READ LOW.  PERFORMED TOTAL ALIGNMENT.  REPAIRED.  FOUND DH BULB TO INTERMITTENTLY LIGHT.  REPLACED DH PUSH BUTTON SWITCH DS101 AND BULB DS101A.  REPAIRED.  BENCH CHECK GOOD.
